# SDR UPS07849983

- Difficulty date: June 17, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN EXIT ESCAPE SLIDE IS IMPROPERLY LOCATED INSIDE HOUSING.  PRESSURE CANNOT BE READ.  REMOVED AND REPLACED MAIN EXIT ESCAPE SLIDE CONTAINER IAW MM 25-60-01-2.  PRESSURE INDICATOR VISIBLE THROUGH WINDOW.
